Sur les opérations de Steenrod
Bulletin de la Société Mathématique de France, Volume 87 (1959), pp. 331-339.
@article{BSMF_1959__87__331_0,
     author = {Dold, Albrecht},
     title = {Sur les op\'erations de {Steenrod}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {331--339},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {87},
     year = {1959},
     doi = {10.24033/bsmf.1529},
     mrnumber = {22 #7116},
     zbl = {0092.39802},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1529/}
}
TY  - JOUR
AU  - Dold, Albrecht
TI  - Sur les opérations de Steenrod
JO  - Bulletin de la Société Mathématique de France
PY  - 1959
SP  - 331
EP  - 339
VL  - 87
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1529/
DO  - 10.24033/bsmf.1529
LA  - fr
ID  - BSMF_1959__87__331_0
ER  - 
%0 Journal Article
%A Dold, Albrecht
%T Sur les opérations de Steenrod
%J Bulletin de la Société Mathématique de France
%D 1959
%P 331-339
%V 87
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1529/
%R 10.24033/bsmf.1529
%G fr
%F BSMF_1959__87__331_0
Dold, Albrecht. Sur les opérations de Steenrod. Bulletin de la Société Mathématique de France, Volume 87 (1959), pp. 331-339. doi : 10.24033/bsmf.1529. http://www.numdam.org/articles/10.24033/bsmf.1529/

[1] Dold (A.). - Homology of symmetric products and other functors of complexes (Annals of Math., t. 68, 1958, p. 54-80). | MR | Zbl

[2] Eilenberg (S.) and Maclane (S.). - On the groups H(π, n), I. (Annals of Math., t. 58, 1953, p. 55-106). | MR | Zbl

[3] Eilenberg (S.) and Steenrod (N.). - Foundations of algebraic topology. Princeton, Princeton University Press, 1952 (Princ. Math., Séries, 15). | MR | Zbl

[4] Godement (R.). - Topologie algébrique et théorie des faisceaux. Paris, Hermann, 1958 (Act. scient. et ind., 1252). | MR | Zbl

[5] Serre (J.-P.). - Cohomologie modulo 2 des complexes d'Eilenberg-MacLane, (Comment. Math. Helvet., t. 27, 1953, p. 198-231). | MR | Zbl

[6] Steenrod (N.). - Cohomology operations and obstructions to extending continuous functions. Princeton, 1957 (Colloq. Lectures, mimeogr.).

[7] Steenrod (N.). - Cohomology operation derived from the symmetric group (Comment. Math. Helvet., t. 31, 1957, p. 195-218). | MR | Zbl

[8] Steenrod (G.) and Thomas (E.). - Cohomology operations derived from cyclic groups (Comment Math. Helvet., t. 32, 1957, p. 126-152). | MR | Zbl

Cited by Sources: